It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kat on April 20, 2000 at 02:23:44:

In Reply to: Newly diagnosed Partial Complex posted by Cheri on November 15, 1999 at 15:04:34:

: I am not sure what this all means. I have been told that I need to take Tegretol, but I am scared to take medication for the rest of my life. Why are they just diagnosing me, and what causes these episodes?? If OI have had this all my life, why didn't I know?? Any info will help!!

Were you on the acne medication,accutane at any time?


Follow Ups

All times are GMT -7. The time now is 03:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!